Previous |  Up |  Next

Article

Title: Bifurcation points of reaction-diffusion systems with unilateral conditions  (English)
Author: Drábek, Pavel
Author: Kučera, Milan
Author: Míková, Marta
Language: English
Journal: Czechoslovak Mathematical Journal
ISSN: 0011-4642
Volume: 35
Issue: 4
Year: 1985
Pages: 639-660
Summary lang: Russian
.
Category: math
.
Summary:
MSC: 35B32
MSC: 35K55
MSC: 35K57
idZBL: Zbl 0604.35042
idMR: MR809047
.
Date available: 2008-06-09T15:07:57Z
Last updated: 2012-05-30
Stable URL: http://hdl.handle.net/10338.dmlcz/102055
.
Reference: [1] E. N. Dancer: On the structure of solutions of non-linear eigenvalue problems.Ind. Univ. Math. J. 23 (1974), 1069-1076. Zbl 0276.47051, MR 0348567
Reference: [2] S. Fučík A. Kufner: Nonlinear differential equations.Elsevier, Scient. Publ. Соmр., Amsterdam-Oxford- New York 1980. MR 0558764
Reference: [3] P. Drábek M. Kučera: Eigenvalues of inequalities of reaction-diffusion type and destabilizing effect of unilateral conditions.To appear in Czech. Math. J., 1986. MR 0822872
Reference: [4] M. Kučera: A new method for obtaining eigenvalues of variational inequalities based on bifurcation theory.Čas. pěst. mat. 104 (1979), 389-411. MR 0553173
Reference: [5] M. Kučera: A new method for obtaining eigenvalues of variational inequalities. Operators with multiple eigenvalues.Czechoslovak Math. J., 32 (107) (1982), 197-207. MR 0654056
Reference: [6] M. Kučera: Bifurcations points of variational inequalities.Czechoslovak Math. J., 32 (107) (1982), 208-226. MR 0654057
Reference: [7] M. Kučera J. Neustupa: Destabilizing effect of unilateral conditions in reaction-diffusion systems.To appear in Comment. Math. Univ. Carol., 1986. MR 0843429
Reference: [8] Y. Nishiura: Global structure of bifurcating solutions of some reaction-diffusion systems.SIAM J. Math. Anal. Vol. 13, No. 4, July 1982, 555-593. Zbl 0505.76103, MR 0661590
Reference: [9] P. H. Rabinowitz: Some global results for nonlinear eigenvalue problems.J. Funct. Anal. 7 (1971), 487-513. Zbl 0212.16504, MR 0301587
Reference: [10] E. H. Zarantonello: Projections on convex sets in Hilbert space and spectral theory.In "Contributions to Nonlinear Functional Analysis" (edited by E. H. Zarantonello). Academic Press, New York, 1971. Zbl 0281.47043
Reference: [11] E. Zeidler: Vorlesungen über nichtlineare Funktionalanalysis I - Fixpunktsätze.Teubner-Texte zur Mathematik, Leipzig 1976. Zbl 0326.47053, MR 0473927
.

Files

Files Size Format View
CzechMathJ_35-1985-4_15.pdf 1.701Mb application/pdf View/Open
Back to standard record
Partner of
EuDML logo